MathSciNet Relay Station
MathSciNet bibliographic data
MR1421467 34A34 (26A33)
Delbosco, Domenico; Rodino, Luigi Existence and uniqueness for a nonlinear fractional differential equation. J. Math. Anal. Appl. 204 (1996), no. 2, 609–625.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement